# SDR REXA2025041700442

- Difficulty date: April 5, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670314052
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 370.00 STGR 20R IS CORRODED. REQUEST EVALUATION.    REMOVED AND REPLACED STRINGER 20R (P/N SH670-31405-2) BTW FS 349 TO 477 IAW CRJ700 SRM 51-40-11-001-001-A01.DRILLED NEW STRINGER (P/N SH670-31405-2) BTW FS 364 TO FS 477 IAW CRJ700 SRM 51-40-11-001-001-A01 INSTALLED NEW STRINGER (P/N SH670-31405-2) BTW FS 364 TO FS 477 IAW CRJ700 SRM 51-40-11-001-001-A01
